# SDR FDEA201306071222

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 5,125 hours, 750 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BMS1348T10C1G12
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY K24051, THREE SOCKET BASE WIRES INSULATION COLOR CHANGED TO BROWNISH COLOR.  RELAY K24051, SOCKET BASE AND WIRES W3135-0004-12, W3135-0005-12, W3135-0018-12, W3135-0012-12 AND W3240-0008-12.  R & R IAW SWPM 30-30-11, 20-15-48, 20-15-46, 20-10-11 AND 20-10-12, REV 53.0.  WIRING CONTINUITY CHECK IAW WDM 24-51-41, REV 15.0 FOUND SATISFACTORY. DC STANDBY POWER AND AC EXTERNAL POWER OPS TEST CARRIED OUT IAW AMM 24-30-00-5 AND 24-41-00-5, REV 67.2. ENGINE IDLE RUN PERFORMED IAW JRH REV 3.0 AND APU START CHECK CARRIED OUT IAW AMM 49-11-00 REV 67.2 FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 116.
